EconPapers    
Economics at your fingertips  
 

Certain Aspects of Generalized Box-Jenkins Models

Richard W. Hill

No 82, NBER Working Papers from National Bureau of Economic Research, Inc

Abstract: We define a class of models that are generalizations of regression models and moving average-autoregressive time series models. Then we investigate the asymptotic and computational properties of the maximum likelihood estimator, with numerical examples. The main conclusion is that care must be exercised when using simple approximations to the covariance matrix of the estimates.

Date: 1975-05
Note: EFG
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.nber.org/papers/w0082.pdf (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:nbr:nberwo:0082

Ordering information: This working paper can be ordered from
http://www.nber.org/papers/w0082

Access Statistics for this paper

More papers in NBER Working Papers from National Bureau of Economic Research, Inc National Bureau of Economic Research, 1050 Massachusetts Avenue Cambridge, MA 02138, U.S.A.. Contact information at EDIRC.
Bibliographic data for series maintained by ().

 
Page updated 2025-03-19
Handle: RePEc:nbr:nberwo:0082